# SDR P2EA01071

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE STATION 307 BETWEEN STRINGER 10 AND 11 LEFT SKIN WITH CRACKS.  MODIFIED FUSELAGE FORWARD ENTRY DOOR WAY SKIN CUT OUT FROM BS 303 TO BS 311 BETWEEN STRINGER 10 AND 13 LEFT IAW S/B 737-53-1074 REV 3 DATED 09-15-94, SECT 3 FIG 2 DUE TO CRACK.  REPAIRED FUSELAGE FORWARD ENTRY DOOR WAY SKIN CUT OUT LOWER HINGE FROM BS 299 TO BS 305 BETWEEN STRINGER 12 AND 14 LEFT DUE TO CRACK AND ELONGATED HOLES.  (M)
